Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 229, NWS Atlanta, GA

June 15, 2017Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2017, 6:13 PM EDT for Oglethorpe County, Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 6:13 PM EDT (22:13 UTC)
Expired
Jun 15, 2017, 7:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 128 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:20 PM EDTTSTM WND DMGMaxeys, GAA TREE WAS DOWNED ONTO A POWER LINE ON UNION POINT ROAD IN MAXEYS.
Jun 15, 6:25 PM EDTTSTM WND DMGLexington, GAA TREE WAS BLOWN DOWN ONTO A POWER LINE ON UPSON COURT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WUUS52 KFFC 152213
SVRFFC
GAC221-152300-
/O.NEW.KFFC.SV.W.0229.170615T2213Z-170615T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
613 PM EDT THU JUN 15 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oglethorpe County in northeastern Georgia...

* Until 700 PM EDT

* At 613 PM EDT, a severe thunderstorm was located near Stephens, or
  7 miles south of Lexington, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lexington, Maxeys, Stephens and Philomath. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3385 8293 3384 8295 3381 8296 3380 8298
      3378 8298 3373 8295 3369 8300 3369 8301
      3371 8305 3370 8312 3372 8317 3375 8322
      3399 8307 3389 8290
TIME...MOT...LOC 2213Z 206DEG 8KT 3376 8309 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
996 
WWUS52 KFFC 152236
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
636 PM EDT THU JUN 15 2017

GAC221-152300-
/O.CON.KFFC.SV.W.0229.000000T0000Z-170615T2300Z/
Oglethorpe GA-
636 PM EDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR OGLETHORPE COUNTY...

At 636 PM EDT, a severe thunderstorm was located over Maxeys, or 7
miles southwest of Lexington, moving northeast at 10 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lexington, Maxeys, Stephens and Philomath. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3385 8293 3384 8295 3381 8296 3380 8298
      3378 8298 3373 8295 3369 8300 3369 8301
      3371 8305 3370 8312 3372 8317 3375 8322
      3399 8307 3389 8290
TIME...MOT...LOC 2236Z 228DEG 7KT 3377 8317 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:17 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 15, 3:17 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
317 PM EDT Thu Jun 15 2017

.SHORT TERM /Tonight through Friday Night/...
The primary focus this afternoon into tonight will be the increase
in thunderstorm coverage as a complex of thunderstorms advances into
Georgia from the northwest. This MCS has continued to strengthen as
it progresses southeastward into the unstable airmass that is in
place across the southeast. Current surface CAPE values from 2500-
3000 J/kg cross Georgia will be sufficient to maintain thunderstorm
intensity into the evening hours, and downdraft CAPE over 1000 J/kg
in north Georgia will support a damaging wind threat. This
convective line is expected to push through north Georgia during the
evening hours, with the greatest risk of any severe thunderstorms in
northwest Georgia during the early evening. While some severe threat
will extend farther south and east, the overall intensity should
begin to gradually diminish after sunset.

Friday will be another day with widespread shower and thunderstorm
development by afternoon, especially across the southeastern half of
the area where the best overlap of moisture and instability will
reside. With relatively steep lapse rates and sufficient
instability, a few strong to severe thunderstorms will be possible.
Strong wind gusts would be the main threat.

Temperatures will remain warm with highs on Friday in the upper 80s
to near 90 and lows around 70.

RW

.LONG TERM /Saturday through Thursday/...
Minimal adjustments were made to the extended periods. Models
continue to advertise a moist airmass remaining over the state as
a front stalls and moisture continues to advect into the region.
Have continued above seasonal pops through the period.
Temperatures remain slightly above seasonal normals, and have gone
with a model blend. Models do continue to advertise potential
tropical wave developing by mid week, with some varied solutions
regarding its track.

31

/issued 340 AM EDT Thu Jun 15 2017/

The unsettled extended period remains largely unchanged from
previous forecast. Weak cyclonic flow in the mid levels will be
the main source for deeper layer moisture going into the weekend.
Scattered thunderstorms from Friday should gradually diminish
overnight before redeveloping on Saturday as daytime heating aids
buoyancy. Although weak residual sfc troughing may linger on
Saturday...expecting the bulk of thunderstorm activity to be
diurnally driven /barring any aid from mid level shortwave
activity/.

Activity will wind down into the overnight hours Saturday when the
main area of mid level cyclonic flow begins to weaken in response to
a fast moving shortwave trough diving east from the Northern Plains
into the Great Lakes. As this shortwave then ejects from the Great
Lakes into Ontario/Quebec...associated sfc "cold" front will begin
to approach the area on Sunday. The front will not make it to the
TN/GA border on Sunday...but the airmass in place will be enough to
spark numerous thunderstorms...especially during the afternoon hours.

EC/GFS guidance suggest the "cold" front will reach the northern Ga
border by Monday afternoon as deep troughing in the mid & upper
levels builds south toward the CWA. This pattern will begin to take
on a western US ridge and eastern US trough.
Nonetheless...thunderstorms can be expected along and just ahead of
the front across north Georgia on Monday...and enough of the western
US ridge may nose into central/southern Georgia to keep any activity
more isolated. With best shear well north of the area...widespread
severe weather is not expected at this time along/ahead of the front.

Front will continue its southern progress Monday night into Tuesday
where storms will likely continue into the first part of the night
across ATL-AHN metro areas and perhaps portions of central Georgia
before weakening. There is a chance some drier air could work into
the north Ga mountains at this time. Still seeing enough moisture
being advected by anticyclonic flow around the Bermuda high to
suggest that this boundary of moisture will collide with the
southward moving "cold" front by Tuesday. Thinking this will stall
the boundary and then help nudge it gradually north as a warm front
for the remainder of the extended. This points to continued humidity
and the possibility of scattered thunderstorms each afternoon.
Tropical wave still showing up in the Yucatan area into the western
Gulf by mid week.

Kovacik

&&

.AVIATION...
18Z Update...
Through the remainder of the afternoon, VFR ceilings with
scattered CU can be expected with generally isolated SHRA/TSRA.
Included VCSH through the afternoon to account for this
possibility. The chance for TSRA is expected to increase most
appreciably around and after about 21z in association with a
disturbance currently NW of the area. Convection should gradually
diminish overnight. Winds remain from the west through the TAF
period. There is some potential for MVFR/IFR ceilings at CSG/MCN
sites by Friday morning but have limited mention to CSG at this
time.

//ATL Confidence...18Z Update...
Medium on convective timing/evolution.
High on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  70  88 /  40  60  50  60
Atlanta         72  88  72  87 /  50  60  40  50
Blairsville     65  85  64  83 /  50  50  40  50
Cartersville    69  89  69  89 /  50  50  40  50
Columbus        73  90  72  90 /  30  60  50  40
Gainesville     70  88  70  86 /  50  60  40  60
Macon           72  90  72  89 /  30  60  50  60
Rome            70  90  70  90 /  50  40  30  40
Peachtree City  70  89  70  88 /  40  60  50  50
Vidalia         74  90  73  89 /  30  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....31
AVIATION...RW
Hazardous weather outlook, Jun 15, 3:09 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
309 PM EDT Thu Jun 15 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
309 PM EDT Thu Jun 15 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue to develop and move into
north and central Georgia this afternoon and evening. A few of
these storms could become strong to severe with the primary
threats being gusty winds, hail, frequent lightning and heavy
rainfall.

Thunderstorms will continue into the late evening hours, with the
potential for some of the weakening activity to continue through
midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms will continue to be possible Friday
through Sunday, mainly during the afternoon and evening.

A cold front will approach the area on Monday and continue the
chance for thunderstorms through at least Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 15, 5:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT THU JUN 15 2017

GAZ021-152215-
Cherokee GA-
543 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 615 PM
EDT...

At 543 PM EDT...a strong thunderstorm was over Bridgemill, or near
Canton...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Woodstock, Holly Springs, Ball Ground, Waleska, Free Home,
Buffington, Hickory Flat, Union Hill, Lake Arrowhead, Kellogg Creek,
Little River Landing, Lebanon, Lathemtown, Sutallee, Hobgood Park,
Bridgemill and Holbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3436 8428 3419 8427 3419 8433 3418 8435
      3416 8436 3413 8436 3412 8439 3411 8440
      3411 8442 3410 8442 3410 8465 3435 8465
      3435 8464 3436 8465
TIME...MOT...LOC 2143Z 261DEG 13KT 3420 8455

WIND...50MPH
Special weather statement, Jun 15, 5:55 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT THU JUN 15 2017

GAZ036-037-047-049-152230-
Morgan GA-Walton GA-Clarke GA-Oconee GA-
555 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHWESTERN CLARKE AND OCONEE COUNTIES UNTIL 630 PM EDT...

At 555 PM EDT...a strong thunderstorm was near Eastville, or 9 miles
west of Watkinsville...moving northeast at 5 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Watkinsville, Bogart, North High Shoals, Bostwick, Good Hope, Bishop,
Athens-Clarke County, Gratis, State Botanical Garden Of Ga, Beechwood
Hills and Eastville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3384 8333 3371 8359 3390 8369 3392 8367
      3391 8365 3399 8350 3400 8350 3399 8348
      3400 8346
TIME...MOT...LOC 2155Z 235DEG 6KT 3388 8357

WIND...50MPH
Local storm report, Jun 15, 6:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             PINE RIDGE POINT        34.02N  84.00W
06/15/2017  E0.70 INCH       GWINNETT           GA   PUBLIC

            DIME SIZED HAIL WAS REPORTED ALONG CAMP PERRIN ROAD.

&&

EVENT NUMBER FFC1700786

LMERRITT
Special weather statement, Jun 15, 6:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT THU JUN 15 2017

GAZ047>049-152230-
Morgan GA-Walton GA-Newton GA-
600 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...WALTON AND
NORTHEASTERN NEWTON COUNTIES UNTIL 630 PM EDT...

At 600 PM EDT...a strong thunderstorm was near Brick Store, or near
Covington...moving northeast at 5 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Monroe, Covington, Social Circle, Oxford, Walnut Grove, Rutledge,
Between, Jersey, Ebenezer, Nicholasville, Youth, Starrsville, Hard
Labor Creek State Park, Brick Store, Pannell, Herndonville and Gum
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3363 8352 3353 8379 3368 8392 3369 8392
      3371 8393 3371 8391 3372 8392 3389 8377
TIME...MOT...LOC 2200Z 235DEG 6KT 3365 8379

WIND...50MPH
Special weather statement, Jun 15, 6:02 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT THU JUN 15 2017

GAZ023-034-035-152230-
Hall GA-Barrow GA-Gwinnett GA-
602 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTHWESTERN
BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 630 PM EDT...

At 602 PM EDT...a strong thunderstorm was over Hog Mountain, or near
Lawrenceville...moving northeast at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Winder, Duluth, Sugar Hill, Suwanee, Buford,
Braselton, Auburn, Flowery Branch, Dacula, Oakwood, Carl, Rest Haven,
County Line, Chateau Elan and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3401 8374 3389 8404 3401 8416 3403 8414
      3403 8412 3405 8410 3406 8410 3406 8411
      3415 8404 3423 8392
TIME...MOT...LOC 2202Z 234DEG 8KT 3405 8397

WIND...50MPH
Local storm report, Jun 15, 6:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     GUNTER ESTATES          34.00N  83.97W
06/15/2017                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            VILLAGE OAKS LANE AND GATEWOOD DRIVE.

&&

EVENT NUMBER FFC1700787

LMERRITT

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:02 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 14, 8:12 PM EDTSpecial Weather StatementFFCCobb, Paulding33 min
Jun 14, 8:41 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding36 min
Jun 14, 8:46 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 15, 3:13 PM EDTSpecial Weather StatementFFCWhitfield32 min
Jun 15, 3:29 PM EDTSevere Thunderstorm WarningFFCWhitfield31 min
Jun 15, 3:39 PM EDTSpecial Weather StatementFFCDade36 min
Jun 15, 4:02 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Jun 15, 4:07 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker38 min
Jun 15, 4:11 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon42 min
Jun 15, 4:33 PM EDTSpecial Weather StatementFFCGilmer, Gordon27 min
Jun 15, 4:37 PM EDTSpecial Weather StatementFFCJasper38 min
Jun 15, 4:48 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk42 min
Jun 15, 4:59 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon31 min
Jun 15, 5:21 PM EDTSevere Thunderstorm WarningFFCBartow, Haralson, Paulding, Polk39 min
Jun 15, 5:23 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jun 15, 5:32 PM EDTSevere Thunderstorm WarningFFCGwinnett28 min
Jun 15, 5:42 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jun 15, 5:43 PM EDTSpecial Weather StatementFFCCherokee32 min
Jun 15, 5:50 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 4 more40 min
Jun 15, 5:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale53 min
Jun 15, 5:55 PM EDTSpecial Weather StatementFFCOconee35 min
Jun 15, 6:00 PM EDTSpecial Weather StatementFFCWalton30 min
Jun 15, 6:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jun 15, 6:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Oconee, Walton41 min
Jun 15, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Harris, Heard, Meriwether, Pike and 1 more40 min
Jun 15, 6:23 PM EDTSpecial Weather StatementFFCNewton37 min
Jun 15, 6:30 PM EDTSpecial Weather StatementFFCHall30 min
Jun 15, 6:45 PM EDTSpecial Weather StatementFFCTalbot30 min
Jun 15, 6:47 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale28 min
Jun 15, 6:52 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson38 min
Jun 15, 7:00 PM EDTSpecial Weather StatementFFCOglethorpe30 min
Jun 15, 7:01 PM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Muscogee, Pike and 3 more44 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Spalding53 min
Jun 15, 7:19 PM EDTSpecial Weather StatementFFCClarke, Madison26 min
Jun 15, 7:39 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee36 min
Jun 15, 7:50 PM EDTSpecial Weather StatementFFCSumter25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.